Header menu link for other important links
Nonlinear dynamics of a position-dependent mass-driven Duffing-type oscillator
, S. Das, S. Ghosh, S. Poria
Published in
Volume: 46
Issue: 3
We examine some nontrivial consequences that emerge from interpreting a position-dependent mass (PDM)-driven Duffing oscillator in the presence of a quartic potential. The propagation dynamics is numerically studied and the sensitivity to the PDM-index is noted. Remarkable transitions from a limit cycle to chaos through period doubling and from a chaotic to a regular motion through intermediate periodic and chaotic routes are demonstrated. © 2013 IOP Publishing Ltd.
About the journal
Published in
Open Access
Impact factor